Czechoslovak Journal of Physics

, Volume 50, Issue 1, pp 45–51

Pseudo-Riemannian metrics in models based on noncommutative geometry

  • A. Dimakis
  • F. Müller-Hoissen
Article
  • 17 Downloads

Abstract

Several examples and models based on noncommutative differential calculi on commutative algebras indicate that a metric should be regarded as an element of the left-linear tensor product of the space of 1-forms with itself. We show how the metric compatibility condition with a linear connection generalizes to this framework.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Institute of Physics, Academy of Sciences of Czech Republic 2000

Authors and Affiliations

  • A. Dimakis
    • 1
  • F. Müller-Hoissen
    • 2
  1. 1.Department of MathematicsUniversity of the AegeanKarlovasi, SamosGreece
  2. 2.Max-Planck-Institut für StrömungsforschungGöttingenGermany

Personalised recommendations